[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 6, Issue 1 (9-2009) ::
JSRI 2009, 6(1): 25-36 Back to browse issues page
A Survey on Simulating Stable Random Variables
Mehdi Firouzi, Adel Mohammadpour *
, adel@aut.ac.ir
Abstract:   (1987 Views)

In general case, Chambers et al. (1976) introduced the following algorithm for simulating any stable random variables $ X/sim(alpha, beta, gamma, delta) $ with four parameters. They use a nonlinear transformation of two independent uniform random variables for simulating an stable random variable... (to continue, click here)

Keywords: Stable distributions, characteristic function, simulating random variable
Full-Text [PDF 413 kb]   (448 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/01/16 | Accepted: 2016/01/16 | Published: 2016/01/16
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Firouzi M, Mohammadpour A. A Survey on Simulating Stable Random Variables. JSRI. 2009; 6 (1) :25-36
URL: http://jsri.srtc.ac.ir/article-1-103-en.html


Volume 6, Issue 1 (9-2009) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.05 seconds with 32 queries by YEKTAWEB 3903